Search
for
Sort by
Research 30 of 1000+
- Mucocutaneous reactions to chemotherapy
- Adverse cutaneous reactions to chemotherapeutic agents and cytokine therapy
- Cutaneous Side Effects of Chemotherapy and Radiotherapy
- Dermatologic Conditions of the Early Post-Transplant Period in Hematopoietic Stem Cell Transplant Recipients
- Dermatological adverse events with taxane chemotherapy
- Effect of a medicinal and edible decoction YH0618 on chemotherapy-induced dermatologic toxicity: a randomized controlled trial
- Dermoscopy — 4th Conference of the Section of Dermoscopy and Other Skin Imaging Techniques (DiTOS) of the Polish Dermatological Society — Abstracts
- S-1 induced discoid lupus erythematosus-like lesions and long-term complete response for para-aortic lymph node recurrence of pancreatic ductal adenocarcinoma: a case report
- Docetaxel-induced Psoriasis
- Chemotherapy and the Skin: Understanding Dermatologic Side Effects
- Photobiomodulation therapy in management of cancer therapy-induced side effects: WALT position paper 2022
- Lupus erythematosus: systemic and cutaneous manifestations
- Dermatolojik Problemler ve COVID-19
- Prevention and management of dermatological toxicities related to anticancer agents: ESMO Clinical Practice Guidelines☆
- Management of Skin Toxicities in Cancer Treatment: An Australian/New Zealand Perspective
- Dermatologic Adverse Events from Cancer Treatments
- Cutaneous Neuroimmune Interactions in Peripheral Neuropathic Pain States
- Cutaneous reactions to chemotherapeutic drugs and targeted therapy for cancer
- A Review of Adverse Cutaneous Drug Reactions Resulting from the Use of Interferon and Ribavirin
- Mucocutaneous findings in hematolymphoid neoplasms: An observational study
- Cutaneous Drug Reaction Case Reports
- Skin involvement in systemic lupus erythematosus: a review article
- The Clinical Presentation of Systemic Lupus Erythematosus
- An Update on Drug-Induced Pigmentation
- Dermatologic adverse events associated with chemotherapy and targeted anticancer therapy
- Alopecia-associated pseudocyst of the scalp
- Hair Loss in Systemic Disease
- Westwood Carolina Conference on Clinical Dermatology
- Parkinson's disease and skin
- Cirmcumscribed juvenile pityriasis rubra pilaris in a 5-year-old-girl treated with topical keratolytic and steroid